# SDR 99ZZZX2250

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49718
- Make and model: Bell 206B-3
- Aircraft serial: 1917
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 104900A5
- Condition: Malfunctioned
- Location: Engine
- Part time: 3,145 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCU HARD TO START, TOO MUCH FUEL.  REMOVED AND SENT FOR REPAIR.
